Discussions that mention benzaclin

Acne board


i am 20 years old and i just developed acne. i went to a dermatologist originally because i had a few pimples that weren't going away. this worried me because i really have never had any acne problems. he put me on adoxa and and a topical cream called benzaclin....now my face is 10X worse and it is peeling from the meds. he told me that this means the meds are working because it is bringing the bacteria to the surface, is this true? does it have to get worse before it gets better? how long?

any advice would be helpful......i don't think i'm ever leaving my house again..
I don't know about adoxa, but I used benzaclin and found it very drying. The first month to 2 months your skin will peel and you'll have more breakouts than usual, but if you are patient it should get better at the most after 2 months. Just make sure you:

1. Moisturize
2. Don't use too much of the product, just a pea-sized amount for your whole face. More does not equal better.